MathSciNet Relay Station
MathSciNet bibliographic data
MR1002078 (90k:46126) 46L05 (19K14 22D25 22E25 46K10 46L80 47C15)
Anderson, Joel; Paschke, William The rotation algebra. Houston J. Math. 15 (1989), no. 1, 1–26.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement